# SDR GUU2008F00013

- Difficulty date: June 18, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6005, DURING FLIGHT, LANDING GEAR HANDLE LIGHT ILLUMINATED SEVERAL TIMES HYD FLUID LOW ANNUNCIATOR WAS NOT ILLUMINATED AND AIRSPEED KEPT UNDER 180KIAS. C/A ADJUSTED RT MLG UPLOCK SWITCH. OPS CHECK NORMAL. (A)
